# SDR AALA202008219008

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 61,198 hours, 23,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY IN SEAT EMERGENCY LIGHT COVER MISSING. INSTALLED EMERGENCY LIGHT LENS AT ROW 9 DEF FOR LOW LEVEL LIGHTING.
